Advertisement

Reactions Weekly

, Volume 1756, Issue 1, pp 39–39 | Cite as

Anticoagulants/antiplatelets

Intraventricular haemorrhage and intraparenchymal haemorrhage with haemorrhagic stroke and gastrointestinal bleeding: 3 case reports
Case report
  • 47 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a study consisting of patients who underwent primary Heartware ventricular assist device (HVAD) implantation between September 2011 and 31 May 2017, three patients (one male and two females) [ages not stated] were described, who developed gastrointestinal (GI) bleeding on warfarin, dipyridamole and aspirin (n=1), intraventricular haemorrhage with haemorrhagic stroke on unspecified anticoagulation and dipyridamole (n=1) and intraventricular haemorrhage with haemorrhagic stroke on warfarin and dipyridamole (n=1) therapy [routes and duration of treatments to reaction onsets not stated; not all dosages and outcomes stated].

A male patient developed GI bleeding following treatment with warfarin as anticoagulant and dipyridamole and aspirin as antiplatelet therapy. The male...

Reference

  1. Sorensen EN, et al. Individualized antithrombotic therapy in heartware HVAD recipients. ASAIO Journal 65: 29-35, No. 1, Jan 2019. Available from: URL: http://doi.org/10.1097/MAT.0000000000000751 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations